Nonlinear Dynamics

, Volume 74, Issue 4, pp 1041–1051 | Cite as

Solution bounds of a new complex PMSM system

  • Fuchen Zhang
  • Chunlai Mu
  • Xingyuan Wang
  • Iftikhar Ahmed
  • Yonglu Shu
Original Paper


This paper has investigated the boundedness of solutions of a complex permanent magnet synchronous motor system. We have obtained the globally exponentially attractive set Ψ λ,m and the ultimate bound Ω λ,m for this system. Furthermore, we can conclude that the rate of the trajectories of the system going from the exterior of the set Ψ λ,m to the interior of the set Ψ λ,m is exponential. The estimate of the trajectories rate is also obtained. Numerical simulations are presented to show the effectiveness of the proposed scheme.


Complex PMSM chaotic system Globally exponentially attractive set Generalized Lyapunov function 



This work is supported in part by the Fundamental Research Funds for the Central Universities (No. CDJXS11100026) and in part by NSF of P.R. China (No. 11071266, No. 61173183). We would like to thank the reviewers and editors for their valuable comments and suggestions and their time and efforts to review the manuscript. Without their constructive comments, the paper would not be of current quality. We also thank Gaoxiang Yang at the Department of Mathematics and Statistics of Ankang University for his help.


  1. 1.
    Lorenz, E.N.: Deterministic nonperiodic flow. J. Atmos. Sci. 20, 130–141 (1963) CrossRefGoogle Scholar
  2. 2.
    Rossler, O.E.: An equation for continuous chaos. Phys. Lett. A 57, 397–398 (1976) CrossRefGoogle Scholar
  3. 3.
    Chen, G., Ueta, T.: Yet another chaotic attractor. Int. J. Bifurc. Chaos 9, 1465–1466 (1999) MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Lü, J., Chen, G.: A new chaotic attractor coined. Int. J. Bifurc. Chaos 12, 659–661 (2002) CrossRefzbMATHGoogle Scholar
  5. 5.
    Li, T., Chen, G., Tang, Y., Yang, L.: Hopf bifurcation of the generalized Lorenz canonical form. Nonlinear Dyn. 47(4), 367–375 (2007) MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Li, X., Ou, Q.: Dynamical properties and simulation of a new Lorenz-like chaotic system. Nonlinear Dyn. 65(3), 255–270 (2011) MathSciNetCrossRefGoogle Scholar
  7. 7.
    Mu, C., Zhang, F., Shu, Y., Zhou, S.: On the boundedness of solutions to the Lorenz-like family of chaotic systems. Nonlinear Dyn. 67(2), 987–996 (2012) MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Wang, X., Chen, G.: Constructing a chaotic system with any number of equilibria. Nonlinear Dyn. 71(3), 429–436 (2013) CrossRefGoogle Scholar
  9. 9.
    Liu, Y.: Analysis of global dynamics in an unusual 3D chaotic system. Nonlinear Dyn. 70(3), 2203–2212 (2012) CrossRefzbMATHGoogle Scholar
  10. 10.
    Zhang, R.: Bifurcation analysis for T system with delayed feedback and its application to control of chaos. Nonlinear Dyn. 72(3), 629–641 (2013) CrossRefzbMATHGoogle Scholar
  11. 11.
    Song, Z., Xu, J.: Bursting near Bautin bifurcation in a neural network with delay coupling. Int. J. Neural Syst. 19(5), 359–373 (2009) CrossRefGoogle Scholar
  12. 12.
    Pazo, D., Sanchez, E., Matias, M.: Transition to high-dimensional chaos through quasiperiodic motion. Int. J. Bifurc. Chaos Appl. Sci. Eng. 11, 2683–2688 (2001) CrossRefGoogle Scholar
  13. 13.
    Pazo, D., Matias, M.: Direct transition to high-dimensional chaos through a global bifurcation. Europhys. Lett. 72, 176–182 (2005) MathSciNetCrossRefGoogle Scholar
  14. 14.
    Song, Z., Xu, J.: Bifurcation and chaos analysis for a delayed two-neural network with a variation slope ratio in the activation function. Int. J. Bifurc. Chaos Appl. Sci. Eng. 22(5), 1250105 (2012) MathSciNetCrossRefGoogle Scholar
  15. 15.
    Song, Z., Xu, J.: Codimension-two bursting analysis in the delayed neural system with external stimulations. Nonlinear Dyn. 67, 309–328 (2012) CrossRefzbMATHGoogle Scholar
  16. 16.
    Liao, X.: On the global basin of attraction and positively invariant set for the Lorenz chaotic system and its application in chaos control and synchronization. Sci. China Ser. E 34(12), 1404–1419 (2004) Google Scholar
  17. 17.
    Chen, G., Lü, J.: Dynamical Analysis, Control and Synchronization of the Lorenz Systems Family. Science Press, Beijing (2003) Google Scholar
  18. 18.
    Leonov, G., Bunin, A., Koksch, N.: Attractor localization of the Lorenz system. Z. Angew. Math. Mech. 67, 649–656 (1987) MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Zhang, F., Shu, Y., Yang, H., Li, X.: Estimating the ultimate bound and positively invariant set for a synchronous motor and its application in chaos synchronization. Chaos Solitons Fractals 44(1–3), 137–144 (2011) CrossRefzbMATHGoogle Scholar
  20. 20.
    Zhang, F., Shu, Y., Yang, H.: Bounds for a new chaotic system and its application in chaos synchronization. Commun. Nonlinear Sci. Numer. Simul. 16(3), 1501–1508 (2011) MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Li, D., Wu, X., Lu, J.: Estimating the ultimate bound and positively invariant set for the hyperchaotic Lorenz–Haken system. Chaos Solitons Fractals 39, 1290–1296 (2009) MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Zhang, F., Mu, C., Li, X.: On the boundness of some solutions of the Lü system. Int. J. Bifurc. Chaos Appl. Sci. Eng. 22(1), 1250015 (2012) MathSciNetCrossRefGoogle Scholar
  23. 23.
    Sun, Y.: Solution bounds of generalized Lorenz chaotic systems. Chaos Solitons Fractals 40, 691–696 (2009) CrossRefzbMATHGoogle Scholar
  24. 24.
    Karabacak, M., Eskikurt, H.I.: Speed and current regulation of a permanent magnet synchronous motor via nonlinear and adaptive backstepping control. Math. Comput. Model. 53, 2015–2030 (2011) CrossRefzbMATHGoogle Scholar
  25. 25.
    Jing, Z., Yu, C., Chen, G.: Complex dynamics in a permanent-magnet synchronous motor model. Chaos Solitons Fractals 22, 831–848 (2004) MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Yu, J., Chen, B., Yu, H., Gao, J.: Adaptive fuzzy tracking control for the chaotic permanent magnet synchronous motor drive system via backstepping. Nonlinear Anal., Real World Appl. 12, 671–681 (2011) MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Zribi, M., Oteafy, A., Smaoui, N.: Controlling chaos in the permanent magnet synchronous motor. Chaos Solitons Fractals 41, 1266–1276 (2009) CrossRefGoogle Scholar
  28. 28.
    Wang, X., Zhang, H.: Backstepping-based lag synchronization of a complex permanent magnet synchronous motor system. Chin. Phys. B 22(4), 048902 (2013) CrossRefGoogle Scholar
  29. 29.
    Lefchetz, S.: Differential Equations: Geometric Theory. Interscience, New York (1963) Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2013

Authors and Affiliations

  • Fuchen Zhang
    • 1
  • Chunlai Mu
    • 1
  • Xingyuan Wang
    • 2
  • Iftikhar Ahmed
    • 1
  • Yonglu Shu
    • 1
  1. 1.College of Mathematics and StatisticsChongqing UniversityChongqingP.R. China
  2. 2.School of Electronic & Information EngineeringDalian University of TechnologyDalianP.R. China

Personalised recommendations